# SDR WX0500010

- Difficulty date: January 21, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 39396741
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN UNSAFE LIGHT ILLUMINATED ON SHORT FINAL (GEAR UP).  GEAR EXTENDED SHOWS ALL 3 LIGHTS GREEN, GEAR DOOR OPEN LIGHT REMAINS LIT.  CYCLED GEAR, GEAR DOOR OPEN LIGHT EXTINGUISHED WHEN GEAR RETRACTED BUT REMAINED ON WITH GEAR EXTENDED.  LEFT MAIN UNSAFE LIGHT REMAINED ON WITH GEAR RETRACTED BUT SHOWS ALL 3 GREEN LIGHTS WHEN GEAR IS EXTENDED.  LANDED WITHOUT INCIDENT. MX REMOVED & REPLACED LMLG DOOR TARGET SENSOR.  INSTALLED GEAR DOOR PROXIMITY SENSOR TARGET.  ADJUSTED LMLG DOOR LATCH MECHANISM & LMLG UPLOCK SENSOR.  MX PERFORMED TEST OF THE PROXIMITY SWITCH ELECTRONIC UNIT IAW MM 32-60-04.  AIRBORNE SYSTEM TEST SUCCESSFUL, GEAR OPERATED WITH NORMAL INDICATIONS.  AIRCRAFT RETURNED TO SERVICE.
